Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Associative, abelian $ H$-spaces have trivial Postnikov invariants

Author: Martin Arkowitz
Journal: Proc. Amer. Math. Soc. 25 (1970), 460-461
MSC: Primary 55.40
MathSciNet review: 0258027
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239–281 (German). MR 0097062
  • [2] Jean-Pierre Meyer, Whitehead products and Postnikov systems, Amer. J. Math. 82 (1960), 271–280. MR 0149477
  • [3] John C. Moore, Semi-simplicial complexes and Postnikov systems, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 232–247. MR 0111027

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40

Additional Information

Article copyright: © Copyright 1970 American Mathematical Society